Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

16 results for “Existence and uniqueness”

Set a search alert
Research ArticleOpen accessPhrase in the titleExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimWe give sufficient and necessary conditions for the existence of the maximum likelihood estimate in a class of multivariate regression models for correlated Bernoulli random variables. The models use the concept of threshold crossing technique of an underlying multivariate latent variable with univariate components formulated as a linear regression model. However, in place of their Gaussian assumptions, any specified distribution … …Journal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleThe Existence, Uniqueness and Error Bounds of Approximation Splines Interpolation for Solving Second-Order Initial Value ProblemsAbbas Y. Al Bayati, Rostam K. Saeed, Faraidun K. Hama-SalhProblem statement: The lacunary interpolation problem, which we had investigated in this study, consisted in finding the six degree spline S(x) of deficiency four, interpolating data given on the function value and third and fifth order in the interval [0,1]. Also, an extra initial condition was prescribed on the first derivative. Other purpose of this construction was to solve the … …Journal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,172 accessesView PDFCite
Research ArticleOpen accessIn the keywordsGeneralization of (0, 4) Lacunary Interpolation by Quantic SplineJwamer Karwan Hama Faraj, Ridha G. KaremProblem statement: Spline functions are the best tool of polynomials used as the basic means of approximation theory in nearly all areas of numerical analysis. Also in the problem of interpolation by g-spline construction of spline, existences, uniqueness and error bounds needed. Approach: In this study, we generalized (0,4) lacunary interpolation by quanta spline function. Results: The results obtained, the … …Journal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,310 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNumerical Solution For Frank-Kamenetskii And Activation Energy Parameters in Reactive-Diffusive Equation with Variable One-Exponential FactorO. K. Koriko, A. J. OmowayeIn this study, we considered a steady state, exothermic chemical reaction, taking the diffusion of the reactant into account and assuming an Arrhenius temperature dependence with variable pre-exponent factor. Numerical solution is constructed for the governing nonlinear boundary value problem using finite difference scheme .The effect of Frank-Kamenetskii, activation energy parameter and pre-exponent factor on the temperature were also examined, … …Journal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,920 accessesView PDFCite
Research ArticleOpen accessIn the abstractExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueIn this study, we are concerned with the existence and uniqueness of solution for some nonlinear Hadamard fractional differential equations. Our results are based on different classical fixed point theorems. Some useful examples are presented in order to illustrate the validity of our main results. …Journal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićThe main aim of this paper is to examine the existence and uniqueness of almost periodic solutions for a class of (semilinear) fractional relaxation inclusions with Stepanov almost periodic coefficients. We deal with the Weyl-Liouville fractional derivatives of order γ ∈ (0, 1], paying special attention to the analysis of semilinear differential inclusions of first order. We use the results … …Journal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
Research ArticleOpen accessIn the abstractON SOLUTIONS IN THE HYDRODYNAMIC APPROXIMATION OF SOLAR AND STELLAR WINDS WITH VISCOSITYPanagiotis N. Koumantos, Panaiotis K. Pavlakos, Xenophon D. MoussasIn this article we present some results in existence and uniqueness of strong and classical solutions of the hydrodynamic equations modeling solar and stellar winds. The system of Navier-Stokes equations for solar and stellar winds is considered in its corresponding differential evolution equation form (d/dt+A)υ(t) = F(υ(t), t), where F is a given non-linear function and -A is the infinitesimal … …Physics International, Vol. 5, Issue 2 · 30 May 2014 · 7,553 accessesView PDFCite
Research ArticleOpen accessIn the abstractEXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIESTaallah FrekhIn this study we considered a deformed elastic solid with a unilateral contact of a rigid body. We studied the existence, uniqueness and continuity of the deformation of this solid with respect to the data. We proved the existence of solutions for a class of variational inequalities. …Journal of Mathematics and Statistics, Vol. 9, Issue 4 · 9 Oct 2013 · 6,497 accessesView PDFCite
Research ArticleOpen accessIn the abstractMixed Formulation for a Signorini ProblemTedjani Hadj Ammar, Benabderrahmane BenyattouProblem statement: This study deals with the study of a Signorini Problem (SP) of unilateral contact between two a linear or non linear elastic bodies. Approach: We present two variational formulations noted P1, P2, of the considered problem, where P1 depends on the displacement field and P2 depends on the stress field. In the linear case, under assumptions, then the … …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 23 Apr 2012 · 7,224 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Theory of Intuitionistic Fuzzy N-Inner Product Spaces with ApplicationsRenu Chugh, Seema MehraProblem statement: The purpose of this study was to introduce the notion of Intuitionistic fuzzy n-inner product space and to prove a fixed point theorem in complete intuitionistic fuzzy ninner product space. Conclusion/Recommendations: Further this result is applied to obtain the existence and uniqueness of solution for linear volterra integral equation. …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 19 Mar 2012 · 7,727 accessesView PDFCite